# SDR GAIA02044ST

- Difficulty date: April 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6548636378
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ANGLE)  DURING A CPCP INSPECTION, IT WAS DISCOVERED THAT BS 870 BULKHEAD WEB TO KEEL BEAM ATTACH ANGLE IS CRACKED IN THE RIGHT WHEEL WELL AT RBL 8.  REMOVED AND REPLACED BS 870 BULKHEAD TO KEEL BEAM ANGLE IAW SRM.
